Advice please

Hello- I have been on levothyroxine for 3years now - the last 2 years at 75mcg. Two different packets.... Also I've been using coconut oil for about 12 months- very good for your skin etc - I'm concerned because in the last couple of months- some of my thyroid symptoms have returned and also presenting as hyperthyroid- vision, light headedness- with using the coconut oil, could I have too much thyroxine in my system? I will go to the Dr but I have a mega holiday in a week for my 60th- or could I just be panicking because I don't want to be ill? (Symptoms seem like MS) I'd so grateful for any advice. Thank you.

2 Replies

oldestnewest
  • On 75mcg of levo it's a lot more likely you're undermedicated than over-medicated. Do you have any recent blood test results to share? If not, see if you can get them from your doctor (you're entitled to have them) and post them here.

    You mention MS-like symptoms - something to ask your doctor to check are your B12 and Vit D levels. Low B12 in particular displays very similar symptoms to MS and is very common in hypothyroid folk as we don't absorb nutrients as well as non hypothyroid folks (sluggish guts have a lot to answer for!).

  • Thank you.

You may also like...